Alert archive / Texas / Gale Warnings in 2011
Gale Warning 5, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Nov 2, 2011, 3:00 PM CDT. It took effect at Nov 3, 2011, 4:12 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2011, 3:00 PM CDT (20:00 UTC)
- In effect from
- Nov 3, 2011, 4:12 AM CDT
- Expired
- Nov 3, 2011, 1:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
305 WHUS74 KBRO 022000 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 300 PM CDT WED NOV 2 2011 ...GALE FORCE GUSTS THURSDAY BEHIND STRONG COLD FRONT... .A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE LOWER TEXAS COAST BETWEEN MIDNIGHT AND DAWN THURSDAY...BRINGING A PERIOD OF VERY STRONG NORTH WINDS AND HIGH SEAS DURING THE DAY. FREQUENT GALE FORCE GUSTS APPEAR LIKELY ON THE GULF WATERS FOR SEVERAL HOURS THURSDAY BETWEEN FRONTAL PASSAGE AROUND DAWN THROUGH THURSDAY AFTERNOON...SO THE GALE WATCH HAS BEEN UPGRADED TO A GALE WARNING FOR THE GULF WATERS. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR THE LAGUNA MADRE WINDS OF 25 KNOTS. GMZ150-155-170-175-030400- /O.CON.KBRO.SC.Y.0061.111103T0900Z-111103T1200Z/ /O.UPG.KBRO.GL.A.0004.111103T1200Z-111103T1800Z/ /O.NEW.KBRO.GL.W.0005.111103T1200Z-111103T2100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 300 PM CDT WED NOV 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY... ...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 4 PM CDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY. * WINDS: SUDDEN GUSTY NORTH WINDS WITH A COLD FRONT INCREASING TO 20 TO 25 KNOTS BEFORE DAWN THURSDAY THEN TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS THROUGH NOON. * SEAS: WAVE HEIGHTS BUILDING RAPIDLY TO SEVEN FEET OR ABOVE FROM FRONTAL PASSAGE THURSDAY MORNING TO NOON THURSDAY THEN BUILDING TO BETWEEN 6 AND 10 FEET THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED OR FREQUENT WIND GUSTS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-030400- /O.CON.KBRO.SC.Y.0061.111103T0900Z-111103T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 300 PM CDT WED NOV 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT THURSDAY. * WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
2 follow-up statements
055 WHUS74 KBRO 030519 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1219 AM CDT THU NOV 3 2011 ...GALE FORCE GUSTS THURSDAY BEHIND STRONG COLD FRONT... .A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE LOWER TEXAS COAST BETWEEN 3 AM AND DAWN...BRINGING A PERIOD OF VERY STRONG NORTH WINDS AND HIGH SEAS DURING THE DAY. FREQUENT GALE FORCE GUSTS APPEAR LIKELY ON THE GULF WATERS FOR SEVERAL HOURS THURSDAY BETWEEN FRONTAL PASSAGE AROUND DAWN THROUGH NOON. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR THE LAGUNA MADRE. GMZ150-155-170-175-031200- /O.CON.KBRO.SC.Y.0061.111103T0900Z-111103T1200Z/ /O.EXT.KBRO.GL.W.0005.111103T1200Z-111103T1800Z/ /O.NEW.KBRO.SC.Y.0062.111103T1800Z-111104T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1219 AM CDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THIS MORNING... ...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. THE GALE WARNING IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THIS MORNING. * WINDS: SUDDEN GUSTY NORTH WINDS WITH A COLD FRONT INCREASING TO 20 TO 25 KNOTS BEFORE DAWN THURSDAY THEN TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS THROUGH NOON. * SEAS: WAVE HEIGHTS BUILDING RAPIDLY TO SEVEN FEET OR ABOVE FROM FRONTAL PASSAGE THURSDAY MORNING TO NOON THURSDAY THEN BUILDING TO BETWEEN 6 AND 10 FEET THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED OR FREQUENT WIND GUSTS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-031200- /O.EXT.KBRO.SC.Y.0061.111103T0900Z-111103T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1219 AM CDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM EARLY THIS MORNING TO 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM EARLY THIS MORNING TO 4 PM CDT THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
120 WHUS74 KBRO 030912 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 412 AM CDT THU NOV 3 2011 ...GALE FORCE GUSTS THURSDAY BEHIND STRONG COLD FRONT... .A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE LOWER TEXAS COAST NOW THROUGH DAWN...BRINGING A PERIOD OF VERY STRONG NORTH WINDS AND HIGH SEAS DURING THE DAY. FREQUENT GALE FORCE GUSTS APPEAR LIKELY ON THE GULF WATERS FOR SEVERAL HOURS THURSDAY BETWEEN FRONTAL PASSAGE THROUGH 1 PM. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR THE LAGUNA MADRE. GMZ150-155-170-175-031800- /O.CAN.KBRO.SC.Y.0061.000000T0000Z-111103T1200Z/ /O.EXT.KBRO.GL.W.0005.111103T0912Z-111103T1800Z/ /O.CON.KBRO.SC.Y.0062.111103T1800Z-111104T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 412 AM CDT THU NOV 3 2011 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... A GALE WARNING IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * WINDS: SUDDEN GUSTY NORTH WINDS AT 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS THROUGH 1 PM. * SEAS: WAVE HEIGHTS BUILDING RAPIDLY TO SEVEN FEET OR ABOVE FROM FRONTAL PASSAGE THURSDAY MORNING TO NOON THURSDAY THEN BUILDING TO BETWEEN 6 AND 10 FEET THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED OR FREQUENT WIND GUSTS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-031800- /O.CON.KBRO.SC.Y.0061.000000T0000Z-111103T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 412 AM CDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Nov 2, 2:32 PM CDT, 28 minutes earlier.
Area forecast discussion, Nov 2, 2:32 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
232 PM CDT WED NOV 2 2011
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...CLOUDS WILL BE ON
THE INCREASE TONIGHT AS A STRONG COLD FRONT APPROACHES THE RIO
GRANDE VALLEY. THE FRONT IS EXPECTED PUSH THROUGH THE AREA BETWEEN
MIDNIGHT AND 4 AM THURSDAY MORNING AND THROUGH BROWNSVILLE BY 6
AM. SCATTERED SHOWERS ARE POSSIBLE AHEAD OF THE FRONT BUT THE BEST
CHANCES OF RAIN WILL BE OVER THE NORTHEAST...WHERE THE BEST UPPER
FORCING IS LOCATED...AND LESSER CHANCE OVER THE SOUTHWEST OF THE
AREA. BREEZY NORTH WINDS AND MOSTLY CLOUDY SKIES ARE EXPECTED
THROUGH THURSDAY AFTERNOON BEFORE CLOUDS THIN AND WINDS DROP OFF.
TEMPERATURES TONIGHT WILL FALL INTO THE MID TO LOWER 60S THEN
REMAIN STEADY UNTIL THE FRONT PASSES. THE TEMPERATURES ARE
EXPECTED TO BRIEFLY FALL INTO THE MID 50S OVER THE NORTH AND UPPER
50S TO NEAR BROWNSVILLE AROUND 7AM. HIGHS ON THURSDAY ARE EXPECTED
TO REMAIN IN THE 60S.
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...A WARMING TREND FOLLOWED BY
ANOTHER POSSIBLE COLD FRONT BY THE MIDDLE OF NEXT WEEK ARE THE
HIGHLIGHTS IN THE LONG TERM FORECAST. ON FRIDAY...SURFACE HIGH
WILL BEGIN TO SHIFT TO THE EAST...WITH ONSHORE FLOW RETURNING.
TEMPERATURES WILL BEGIN THEIR SLOW UPWARD TREND...REMAINING BELOW
NORMAL ON FRIDAY...GENERALLY IN THE MID TO UPPER 70S. SATURDAY
THROUGH THE EARLY PART OF NEXT WEEK...HIGH TEMPERATURES WILL WARM
INTO THE 80S...WITH A FEW 90S POSSIBLE ACROSS THE WESTERN CWA
EARLY NEXT WEEK. AS MOISTURE BEGINS TO INCREASE...A FEW STREAMER
SHOWERS WILL BE POSSIBLE ACROSS THE COASTAL WATERS AND
ZONES...ESPECIALLY DURING THE EARLY MORNING HOURS. FOR NOW...HAVE
LEFT OUT A MENTION OF POPS ACROSS THESE AREAS...BUT THESE MAY NEED
TO BE INCREASED IF CONFIDENCE INCREASES IN THE POSSIBILITY OF
STEAMERS SHOWERS. BOTH 12Z GFS AND 00Z ECMWF ARE SHOWING THE NEXT
POTENT UPPER LEVEL SHORTWAVE TROUGH TRACKING ACROSS THE ROCKIES
AND INTO THE SOUTHERN PLAINS ON TUESDAY AND WEDNESDAY. THE
AFOREMENTIONED TROUGH WILL DRIVE A COLD FRONT INTO THE AREA LATE
TUESDAY OR EARLY WEDNESDAY. FOR NOW...HAVE INSERTED SLIGHT CHANCE
POPS FOR DAY 7...WITH WINDS SHIFTING TO THE NORTH BEHIND THE
FRONT. RAIN CHANCES MAY NEED TO BE INCREASED IN THE FUTURE...ONCE
BETTER CONFIDENCE IS REACHED ON THE TIMING AND STRENGTH OF THE
FRONT.
&&
.MARINE...MODERATE AND GUSTY SOUTHEAST WINDS WITH SEAS AROUND 4 FEET
EXPECTED THIS EVENING. WINDS ARE EXPECTED TO BRIEFLY DECREASE LATE
TONIGHT AHEAD OF A STRONG COLD FRONT. THE FRONT WILL MOVE SOUTH OVER
THE MARINE AREA BETWEEN ABOUT 3 AM AND 6 AM. STRONG NORTH WINDS ARE
EXPECTED TO DEVELOP AFTER SUNRISE AND SEAS WILL QUICKLY BUILD BEHIND
THE FRONT. SMALL CRAFT ADVISORY CONDITIONS WILL WORSEN QUICKLY OVER
THE GULF AS FREQUENT GALE FORCE GUSTS DEVELOP IN THE FEW HOURS
IMMEDIATELY BEHIND THE FRONT. SEAS WILL BUILD TO ABOVE SEVEN FEET
DURING THE MORNING...FURTHER INCREASING TO BETWEEN 6 AND 9 FEET
OFFSHORE LATER IN THE DAY. ISOLATED TO SCATTERED SHOWERS WILL END
QUICKLY BEHIND THE FRONT.
FRIDAY THROUGH MONDAY...LIGHT TO MODERATE NORTHEAST WINDS ACROSS
THE COASTAL WATERS FRIDAY WILL QUICKLY VEER TO THE SOUTHEAST
SATURDAY AS THE SURFACE RIDGE ACROSS THE NORTHWEST GULF OF MEXICO MOVES
EASTWARD. WINDS ARE EXPECTED TO INCREASE THROUGH THE REST OF THE
WEEKEND INTO EARLY NEXT WEEK AS THE PRESSURE GRADIENT INCREASES
ACROSS THE WESTERN GULF. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR
THE OFFSHORE WATERS SUNDAY AND MONDAY AS A RESULT.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 4 AM TO 1 PM CDT THURSDAY FOR GMZ130-
132-135.
SMALL CRAFT ADVISORY FROM 4 AM TO 7 AM CDT THURSDAY FOR GMZ150-
155-170-175.
GALE WARNING FROM 7 AM TO 4 PM CDT THURSDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
63/61/DANIELS/MARTINEZHazardous weather outlook, Nov 2, 5:04 AM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 504 AM CDT WED NOV 2 2011 TXZ248>257-031015- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 504 AM CDT WED NOV 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE WILL BE AN INCREASED RISK OF ERRATIC WILDFIRE BEHAVIOR THURSDAY BEHIND A STRONG COLD FRONT...BUT NO FIRE WEATHER PRODUCTS ARE CURRENTLY IN EFFECT. THERE WILL BE A HIGH RISK OF RIP CURRENTS ON THURSDAY IN THE WAKE OF A COLD FRONT. ELEVATED RIP CURRENT RISK WILL CONTINUE AFTER THAT DUE TO MODERATE SEAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-031015- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 504 AM CDT WED NOV 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SMALL CRAFT ADVISORY CONDITIONS EXPECTED FOR THE LAGUNA MADRE THURSDAY IN THE WAKE OF A COLD FRONT...WITH A GALE WATCH FOR THE GULF WATERS. CONDITIONS WILL IMPROVE BY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 3:43 AM CDT | Gale Watch | BRO | 11 hr | |
| Nov 2, 3:43 AM CDT | Small Craft Advisory | BRO | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.